Universitat Autònoma de Barcelona, Departament de Matemàtiques

The Department of Mathematics at the Universitat Autònoma de Barcelona is one of the major mathematics departments in Spain. It covers a wide range of research areas in pure and applied mathematics, and it has strong interaction with other departments and institutes in the area of Barcelona.

Top downloads over the last seven days

Interpolation of Sobolev Spaces, Littlewood-Paley Inequalities and Riesz Transforms on Graphs Nadine Badr and Emmanuel Russ Publicacions Matemàtiques, Volume 53, Number 2 (2009)
Local and Nonlocal Weighted $p$-Laplacian Evolution Equations F. Andreu, J. M. Mazón, J. D. Rossi, and J. Toledo Publicacions Matemàtiques, Volume 55, Number 1 (2011)
On nonsmooth perturbations of nondegenerate planar centers Douglas D. Novaes Publicacions Matemàtiques, Volume EXTRA (2014)
Newton's method on Bring-Jerrard polynomials Beatriz Campos, Antonio Garijo, Xavier Jarque, and Pura Vindel Publicacions Matemàtiques, Volume EXTRA (2014)
An inner automorphism is only an inner automorphism, but an inner endomorphism can be something strange George M. Bergman Publicacions Matemàtiques, Volume 56, Number 1 (2012)